# SDR UALA2012051002677

- Difficulty date: May 8, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 66,128 hours, 9,428 cycles
- Engine: Pwa PW40903
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Tripler
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLONS SKINS TITANIUM TRIPLERS HAVE WEAR DAMAGE,  REPAIRED IAW ECRA 5431-01056.
